# SDR ASOA201704031426

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: CN6240104003
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE CORE COWL INTERNAL SKIN CHAFED DAMAGED IN MULTIPLE AREAS. COMPLIED WITH EC/TC REO 670-54-23-959,REO 670-54-23-959, EC/TC REO 690-54-23-208,REO 690-54-23-208, FUR-71-10-00289, EC/TC FUR-71-10-00289,EC/TC 25-2014-387, EA 25-2014-387.
